# SDR SWIA2021072859786

- Difficulty date: April 12, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN ACCESS HOLE AT PANEL 540AT CUTOUT HAS MINOR CORROSION IN SEVERAL AREAS AROUND CUTOUT.     (C-CHECK RO 7/24/2021)    REMOVED CROSSION FROM PANELS 540AT, 540BT, AND 540 CT PANEL LANDING IAW CRJ 200 SRM 51-21-06. COMPLIED WITH MHIRJ REO 601R-57-21-3465 REV-- DATED 2021-04-29  FOR FINISH.
